- Compazine Information for Consumers
- Compazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Compazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
4 answers • 2 Aug 2010
Zegerid is the drug I suspect is giving the hiccups. There have been some other changes; one being getting off of avaide and being put on other blood ...
1 answer • 12 Nov 2010
Fentanyl - Help! I have hiccups after upping my dose & they won't stop... this would be just a sligh
... annoyence if it werent for the issue that hiccups are extremely painful for me. My severe chest pain is what is being treated by the patch & ...
3 answers • 30 Apr 2011
My daughter took compazine for a couple weeks for nausea and upon stopping she still feels like she?
Is on it,she has blurred vision,shuffles while walking and is a basket case,can it cause permanent damage?
2 answers • 11 Oct 2011
Hi Doctor, My father is has liver problem. He is diagnosed with Decompensated Chronic Liver disease. He is having fluid retention in stomach. He is ...
1 answer • 10 Dec 2012